# SDR DALA2024082708499

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,777 hours, 41,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 2L DOOR KNUCKLE KNOCKER FLUSH BUT DOOR SHOWS ARMED. CORRECTIVE ACTION: OPS CHECKED DOOR ARM & DISARM SEVERAL TIMES, FOUND PLAC ON KNUCKLE KNOCKER CURLED UP & CATCHING, CLEANED EDGE OF PLAC, KNUCKLE KNOCKER OPS NML REF B757 AMM 52-11. (5657930)
